Generalized Hille-Phillips type functional calculus for multiparameter semigroups

Abstract

For generators of n-parameter strongly continuous operator semigroups in a Banach space, we construct a Hille-Phillips type functional calculus, the symbol class of which consists of analytic functions from the image of the Laplace transform of the convolution algebra of temperate distributions supported by the positive cone ℝ n+ . The image of such a calculus is described with the help of the commutant of the semigroup of shifts along the cone. The differential properties of the calculus and some examples are presented.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Hille E. and Phillips R. S., Functional Analysis and Semigroups, Amer. Math. Soc., Providence (1957).

    Google Scholar 

  2. 2.

    Nelson E. A., “Functional calculus using singular Laplace integrals,” Trans. Amer. Math. Soc., 88, 400–413 (1958).

    Article  MATH  MathSciNet  Google Scholar 

  3. 3.

    Balakrishnan A. V., “An operational calculus for infinitesimal operators of semigroups,” Trans. Amer. Math. Soc., 91, 330–353 (1960).

    Google Scholar 

  4. 4.

    Mirotin A. R., “On the T -calculus of generators for C 0-semigroups,” Siberian Math. J., 39, No. 3, 493–503 (1998).

    Article  MathSciNet  Google Scholar 

  5. 5.

    Mirotin A. R., “On some functions that send each generator of a C 0-semigroup to the generator of a holomorphic semigroup,” Siberian Math. J., 43, No. 1, 114–123 (2002).

    Article  MathSciNet  Google Scholar 

  6. 6.

    Mirotin A. R., “On some properties of the multidimensional Bochner-Phillips functional calculus,” Siberian Math. J., 52, No. 6, 1032–1041 (2011).

    Article  MATH  MathSciNet  Google Scholar 

  7. 7.

    Baeumer B., Haase M., and Kovács M., “Unbounded functional calculus for bounded groups with applications,” J. Evol. Equ., 9, No. 1, 171–195 (2009).

    Article  MATH  MathSciNet  Google Scholar 

  8. 8.

    Butzer P. L. and Berens H., Semi-Groups of Operators and Approximation, Springer-Verlag, Berlin, Heidelberg, and New York (1967).

    Google Scholar 

  9. 9.

    Vladimirov V. S., Generalized Functions in Mathematical Physics [in Russian], Nauka, Moscow (1979).

    Google Scholar 

  10. 10.

    Zharinov V. V., “Compact families of locally convex topological vector spaces, Fréchet-Schwartz and dual Fréchet-Schwartz spaces,” Russian Math. Surveys, 34, No. 4, 105–143 (1979).

    Article  MATH  MathSciNet  Google Scholar 

  11. 11.

    Komatsu H., An Introduction to the Theory of Generalized Functions, Tokyo Univ. Publ., Tokyo (2000).

    Google Scholar 

  12. 12.

    Seeley R. T., “Extensions of C -functions defined in a half-space,” Proc. Amer. Math. Soc., 15, 625–626 (1964).

    MATH  MathSciNet  Google Scholar 

  13. 13.

    Schaefer H. H., Topological Vector Spaces, Springer-Verlag, New York, Heidelberg, and Berlin (1971).

    Google Scholar 

  14. 14.

    Schwartz L., “Espaces de fonctions différentielles à valeurs vectorielles,” J. Anal. Math., 4, 88–148 (1954/55).

    Article  Google Scholar 

  15. 15.

    Raĭkov D. A., “Double closed-graph theorem for topological linear spaces,” Siberian Math. J., 7, No. 2, 287–300 (1967).

    Article  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to O. V. Lopushansky.

Additional information

Original Russian Text Copyright © 2014 Lopushansky O.V. and Sharyn S.V.

__________

Rzeszow and Ivano-Frankivsk. Translated from Sibirskiĭ Matematicheskiĭ Zhurnal, Vol. 55, No. 1, pp. 131–146, January–February, 2014.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Lopushansky, O.V., Sharyn, S.V. Generalized Hille-Phillips type functional calculus for multiparameter semigroups. Sib Math J 55, 105–117 (2014). https://doi.org/10.1134/S0037446614010133

Download citation

Keywords

  • Hille-Phillips calculus
  • temperate distribution
  • Laplace transform